This forum is an un-mediated, patient-to-patient forum for questions and support regarding herpes issues such as: Herpes symptoms and treatments, causes, diagnosis, and herpes in men, tests, telling your spouse or partner.
So I had sex with this guy. He used a condom. But I gave him oral sex without the condom. I didn't shower immediately after we had sex. I went home, slept for 4 hours, and took a shower. After the shower, I got a tingling, burning feeling on my lips. I was so scared, and went on google only to find out it could be oral herpes. Fml! So we had sex last Thursday night, and got the tingling feeling Friday morning. I bought Abreva and used it on Monday (3 days later). My lips felt dry before I used the Abreva. Its one week later(Friday) and I still have the burning feeling, but it has moved down to my jaw. No cold sores yet, so I'm wondering if the Abreva stopped the cold sores from forming. I used the Abreva only 5 times. I asked the guy, and he denies he has herpes. I'm so worried and I want to get tested in 3 months time for an accurate result. Do you think this could be oral herpes or what else could it be? I'm just hoping I did not get genital herpes from him too. I've never had cold sores in the past.
I've never been tested for herpes. This was my first sexual encounter, so never had any exposure to it in the past. And I come from a culture where we don't kiss friends or relatives, so I don't think I had any cold sore exposure as a child. I asked my partner after I noticed the symptoms. He said his last std tests was 9 months ago, but he wasn't sure if herpes was tested. I feel stupid for asking about stds after the sexual encounter, instead of before. I thought I was safe by using condoms, but I never realised I needed the condoms forr oral sex too.
odds are this isn't oral herpes going on. abreva also doesn't really do much either for oral herpes. it barely got FDA approval to say it speeds the healing of oral herpes since it only healed them less than a day sooner than placebo.
if the pain comes back, be seen for proper work up. meanwhile use a good lip moisturizer like a burts bees product or something to keep your lips moist.
I started having vaginal itching last tuesday. I went in on wednesday and the nurse said there were no sores. She tested for bv and trichomonas and it came out negative. The itching continued and I panicked that it might be herpes. So I read up online where they said to keep the area clean and dry. So I kept washing and used a hair dryer to dry the area, and I also soaked my self in the bathtub about 3 times. The itching did not stop and I started feeling a little pain. I went in this monday for another visit and the nurse practitioner examined me and said she did not see any sores, but that the area looked chaffed and dry. Seemed like I irritated the area with the constant washing and drying. She gave me a cream Clobriate proponate ointment. It made it better, thhe itching is gone but I still have a whitish a bit yellow discharge, more of white, it doesn't have a bad smell. I think the constamt applying of the ointment has irritated the area more cos its painful now. I have to apply the cram twice a day and have to wash and dry the area before applying it. I'm thinking all that is irritating it more. The area was painful last night but I noticed when I wore a particular shorts, the pain wasn't there. I'm scared that the hsv 1 might be affecting both my mouth and genital region. Is that possible? The sexual encounter that caused all this a condom was used, only the oral sex that was unprotected. 3 days before the itching started, the same partner fingered me, but we didn't have sex, so I'm qondering if its the fingering that brought on this vaginal itching and discomfort?
just because you have hsv1, doesn't mean that everything that goes on in your oral area is herpes. make sense? many things that can cause the symptoms you are having.
you've been seen twice for your genital symptoms and no one has seen any signs of herpes. try to relax and let the irritation get a chance to heal. topical steroids in the genital area do sometimes make things worse for some folks since our genital skin is very delicate. if the cream is making things worse, ask your doctor about just trying a barrier cream like a&d, desitin etc instead to soothe and protect the skin while it heals.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.